Advanced Search
Article Contents
Article Contents

Topological conjugacy for affine-linear flows and control systems

Abstract Related Papers Cited by
  • Hyperbolic affine-linear flows on vector bundles possess unique bounded solutions on the real line. Hence they are topologically skew conjugate to their linear parts. This is used to show a classification of inhomogeneous bilinear control systems.
    Mathematics Subject Classification: Primary: 37B55, 37N35; Secondary: 93B10.


    \begin{equation} \\ \end{equation}
  • [1]

    A. A. Agrachev and Y. L. Sachkov, "Control Theory from a Geometric Viewpoint," Springer-Verlag, New York, 2004.


    B. Aulbach and T. Wanner, Integral manifolds for Carathéodory type differential equations in Banach spaces, in "Six Lectures on Dynamical Systems" (eds. B. Aulbach and F. Colonius), World Scientific, (1996), 45-119.


    V. Ayala, F. Colonius and W. Kliemann, On topological equivalence of linear flows with applications to bilinear control systems, J. Dynamical and Control Systems, 13 (2007), 337-362.doi: doi:10.1007/s10883-007-9021-9.


    L. Baratchart, M. Chyba and J.-P. Pomet, A Grobman-Hartman theorem for control systems, J. Dynamics and Differential Equations, 19 (2007), 95-107.


    F. Colonius and W. Kliemann, "The Dynamics of Control," Birkhäuser, Boston, 2000.


    Nguyen Dinh Cong, "Topological Dynamics of Random Dynamical Systems," Oxford Math. Monogr., Clarendon Press 1997.


    D. L. Elliott, "Bilinear Control Systems. Matrices in Action," Applied Mathematical Sciences, 169 Springer-Verlag, New York, 2009.


    C. Robinson, "Dynamical Systems. Stability, Symbolic Dynamics, and Chaos," CRC Press, 1999.

  • 加载中

Article Metrics

HTML views() PDF downloads(64) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint